Header

UZH-Logo

Maintenance Infos

Perturbations of the defocusing nonlinear Schrödinger equation


Grébert, B; Kappeler, T (2003). Perturbations of the defocusing nonlinear Schrödinger equation. Milan Journal of Mathematics, 71:141-174.

Abstract

We prove that many finite dimensional tori, invariant under the flow of the defocusing nonlinear Schrödinger equation, persist under small Hamiltonian perturbations.These invariant tori are not necessarily close to the zero solution.

Abstract

We prove that many finite dimensional tori, invariant under the flow of the defocusing nonlinear Schrödinger equation, persist under small Hamiltonian perturbations.These invariant tori are not necessarily close to the zero solution.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:KAM theory; persistence of invariant tori; nonlinear Schrödinger equation; small perturbations
Language:English
Date:2003
Deposited On:29 Nov 2010 16:26
Last Modified:05 Apr 2016 13:25
Publisher:Birkhäuser
ISSN:1424-9286
Publisher DOI:https://doi.org/10.1007/s00032-002-0018-2
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2120919
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1048.37067

Download

Full text not available from this repository.
View at publisher